By the same authors

From the same journal

Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Differential Equations
DateE-pub ahead of print - 26 Mar 2019
DatePublished (current) - 5 Aug 2019
Issue number4
Volume267
Number of pages47
Pages (from-to)2284-2330
Early online date26/03/19
Original languageEnglish

Abstract

We consider 1D Landau-Lifshitz-Gilbert equations with an external force. We first prove the existence and uniqueness of the strong solution, and then give a definition of the quasipotential and prove that the quasipotential is equal to the potential energy of the system

Bibliographical note

© 2019 Published by Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

    Research areas

  • Landau-Lifshitz-Gilbert equations, Strong solution, Quasipotential

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations